|
Moscow Journal of Combinatorics and Number Theory, 2012, том 2, выпуск 4, страницы 3–18
(Mi mjcnt5)
|
|
|
|
On groups with perfect order subsets
K. Forda, S. Konyaginb, F. Lucac a Department of Mathematics,
University of Illinois at Urbana—Champaign,
Urbana, IL 61801,
1409 West Green Street, USA
b Steklov Mathematical Institute,
Moscow, 119991,
8, Gubkin Street, Russia
c Fundación Marcos Moshinsky,
Instituto de Ciencias Nucleares UNAM,
Circuito Exterior, C.U., Apdo. Postal 70-543,
Mexico D.F. 04510, Mexico
Поступила в редакцию: 21.09.2012 Исправленный вариант: 07.12.2012
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/mjcnt5
|
Статистика просмотров: |
Страница аннотации: | 140 |
|